Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Frequent urination, taken antibiotic, levaquin

Hello, I am a nurse work in the hospital. Fr almost six weeks, I have urinary urgency and frequency.. had 2 antibiotics .. No culture the 1st time. Now my culture came back less than 100, 000 of species staph epi and ua was -.. since i m still sympotmatic prescribed me Levaquin .. What to do?? I m very frustrated.. Feel like I have to urinate all the time... I m also on vesicare which I think is not even helping.. Just sluggish side effects.. Amy
Asked On : Sat, 31 Mar 2012
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have UTI due to Staphylococci infection.

Please repeat your routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to.

Please take broad spectrum antibiotics like Cefotaxime along with urinary antiseptic like Nitrofurantoin twice daily and urinary antispasmodic like Flavoxate twice daily.and urine alkaliser thrice daily.Later on switch on to appropriate antibiotics as per culture report.

Ensure to drink more water.To keep your urine dilute This will help to control dysuria.


Answered: Thu, 21 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor